# SDR CA160310008

- Difficulty date: March 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: CDSP1904503
- Condition: Corroded
- Location: Cargo Track
- Part time: 4,800 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FIRST "C" CHECK, ALL FOUR FWD CARGO COMPARTMENT, CARGO TRACK FITTINGS WERE FOUND CRACKED AND WITH CORROSION.
